International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Harmonic Analysis Associated with the Generalized Weinstein Operator

  • Ahmed Abouelaz
  • Azz-edine Achak
  • Radouan Daher
  • El Mehdi Loualid*

    * Corresponding author

    Abstract

    In this paper we consider a generalized Weinstein operator ∆d,α,n on Rd-1×]0,∞[, which generalizes the Weinstein operator ∆d,α, we define the generalized Weinstein intertwining operator Rα,n which turn out to be transmutation operator between ∆d,α,n and the Laplacian operator ∆d. We build the dual of the generalized Weinstein intertwining operatortRα,n, another hand we prove the formula related Rα,n andtRα,n . We exploit these transmutation operators to develop a new harmonic analysis corresponding to ∆d,α,n.

    How to Cite

    A. Abouelaz, A.-e. Achak, R. Daher, E. M. Loualid, Harmonic Analysis Associated with the Generalized Weinstein Operator, Int. J. Anal. Appl. 9 (2015), 19–28.

    BibTeX
    @article{Abouelaz2015,
      author  = {Abouelaz, Ahmed and Achak, Azz-edine and Daher, Radouan and Loualid, El Mehdi},
      title   = {Harmonic Analysis Associated with the Generalized Weinstein Operator},
      journal = {Int. J. Anal. Appl.},
      volume  = {9},
      year    = {2015},
      pages   = {19--28},
      doi     = {}
    }

    References

    • [1] R. F. Al Subaie and M. A. Mourou, Transmutation Operators Associated with a Bessel Type Operator on The Half Line and Certain of Their Applications, Tamsui Oxford Journal of Information and Mathematical Sciences, 29(2013), 329-349.
    • [2] Hassen Ben Mohamed, Nèji Bettaibi, Sidi Hamidou Jah, Sobolev Type Spaces Asociated with the Weinstein Operator, Int. Journal of Math. Analysis, 5(2011), , 1353-1373.
    • [3] Hatem Mejjaoli, Ahsaa, Makren Salhi, Uncertainty Principles for the Weinstein transform, Czechoslovak Mathematical Journal, 61(2011), 941-974.
    • [4] Youssef Othmani and Khalifa Trimèche, Real Paley-Wiener Theorems Associated with the Weinstein Operator, Mediterr. J. Math. 3(2006), 105-118.